Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v40.i10.20
pages 22-37

Synthesis of the Optimal Control for Linear Stochastic Dynamical Systems with Finite Aftereffect and Poisson Disturbances

Taras O. Lukashiv
Chernovtsy Yu. Fedkovich National University, Chernovtsy, Ukraine
Lyubov I. Yasinskaya
Chernovtsy National Yu. Fedkovich University, Chernovtsy, Ukraine
Vladimir K. Yasinskiy
Chernovtsy National Yu. Fedkovich University, Chernovtsy, Ukraine

RÉSUMÉ

We obtained the Bellman functional and the optimal control for the problem of control of the linear stochastic system, which is described by the differential-functional equation with finite aftereffect and the Poisson switchings with quadratic functional of performance criterion. For the purpose of determination of the corresponding functions for construction of the Bellman functional and the optimal control we suggested the system of ordinary differential equations, for which we substantiated the existence of unique solution. We stated certain examples of the considered control problem.


Articles with similar content:

MACHINE LEARNING FOR TRAJECTORIES OF PARAMETRIC NONLINEAR DYNAMICAL SYSTEMS
Journal of Machine Learning for Modeling and Computing, Vol.1, 2020, issue 1
Maha Youssef, Roland Pulch
On the Game Dynamics Problems for Nonstationary Controlled Processes
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Alexey A. Chikriy, Vladimir A. Pepelyaev
Sufficient Optimality Conditions for Control Problem of Random Structure Systems with Infinite Aftereffect under the Presence of Markovian Parameters
Journal of Automation and Information Sciences, Vol.41, 2009, issue 4
Victor I. Musurivskiy
Linear-Quadratic Optimal Control Problem for a Hyperbolic System
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Miroslav M. Kopets
Optimal Control of a Parabolic System under Conditions of Concentrated Heat Capacity
Journal of Automation and Information Sciences, Vol.35, 2003, issue 5
Ivan V. Sergienko, Vasiliy S. Deineka